Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pregnant with hyperemesis gravidarum. Having headache, tiredness, breathlessness. Protein traces in urine. Suggestions?

Hi I m 41 pregnant with hyperemesis gravidarum (same as 1st pregnancy 1 year ago). Managing to retain fluids but little diet . Feeling unwell most of the time but particularly so over last few days i.e. dull headache , tired, n&v worse, tired, bit breathless & strange sensation in my eyes when I look to the side but can t surely be dehydrated as I m pushing fluids & pu ing adequately. Should do my bp but difficult to do your own with sphyg. I have done a urinalysis dipstick today appears ok other than ph8, trace protein & specific gravity 1.01. Is this relevant?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
May 2013
Thanks for the query.
As you are having symptoms due to dehydration better to consult gynecologist once.
Once go for urine ketone bodies, thyroid profile, ultrasound.
If your doctor suggests you better go for intravenous fluids.
Continue taking anti-emetics and antacids.
Take care.

Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor